Articles with article keyword: modular forms

Geometric invariants for real quadratic fields

Pages 949-990 by W. Duke, Ö. Imamoḡlu, Á. Tóth | From volume 184-3

The sphere packing problem in dimension 8

Pages 991-1015 by Maryna S. Viazovska | From volume 185-3

The sphere packing problem in dimension $24$

Pages 1017-1033 by Henry Cohn, Abhinav Kumar, Stephen D. Miller, Danylo Radchenko, Maryna Viazovska | From volume 185-3

Sieving for mass equidistribution

Pages 1499-1516 by Roman Holowinsky | From volume 172-2